# SDR SWAA2021122755933

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 7,235 hours, 3,221 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Failed
- Location: Spoiler System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED RIGHT DURING CLIMB. ; CLIMING THROGH FL220 WITH ATOPILOT ENGAGED IN VNAV SPEED; AIRCRAFT ANKED SLIGHTLY TO THE RIGHT NCOMMANDED AND SPOILERS LIGHT ILLMINATED ON FLIGHT CONTROL PANEL AND REMAINED. / [01] REMOVED AND REPLACED #10 SPOILER PCU CONNECTOR D16192 PER SWP 20-25-14. OP CHECK GOOD PER AMM TASK 27-61-45. OP CHECK GOOD.; [02] REMOVED AND REPLACED #10 SPOILER PCU CONNECTOR D16192 PER SWP 20-25-14. OP CHECK GOOD PER AMM TASK 27-61-45. OP CHECK GOOD
